# SDR CA960521009

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Cracked
- Location: Nr 1 Eng
- Part time: 13,550 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN)DURING CRUISE, A LOUD BANG WAS HEARD AND THE #1 ENGINE AUTOFEATHERED. ENGINE SECURED AND LANDED OK. A 6 INCH CRACK FOUND IN THE BIFURCATED EXHAUST DUCT AT THE 9 O'CLOCK POSITION.
